# SDR UIEA2022021600141

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 39,118 hours, 7,610 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 PYLON TO WING L/E CAVITY, VAPOR BARRIER PANEL FOUND CRACKED AT I/B CORNER.( PERFORM A DVI OF THE REPAIR AREA TO MAKE SURE THERE IS NO OTHER DAMAGE. SEAL THE PANEL AFFECTED FLANGE UPPER SURFACE WITH BMS5-95 SEALANT APPLIED IN A STRIP 0.25" EITHER SIDE OF THE REPORTED CRACK AS PER RI-57-41-15398 REV A )
